Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 8217361, 14 pages
https://doi.org/10.1155/2017/8217361
Research Article

Mean First Passage Time of Preferential Random Walks on Complex Networks with Applications

1School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science, Shanghai 201620, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798
3School of Information Science and Technology, Donghua University, Shanghai 201620, China

Correspondence should be addressed to Zhongtuan Zheng

Received 23 March 2017; Accepted 14 May 2017; Published 17 August 2017

Academic Editor: Huanqing Wang

Copyright © 2017 Zhongtuan Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongtuan Zheng, Gaoxi Xiao, Guoqiang Wang, Guanglin Zhang, and Kaizhong Jiang, “Mean First Passage Time of Preferential Random Walks on Complex Networks with Applications,” Mathematical Problems in Engineering, vol. 2017, Article ID 8217361, 14 pages, 2017. doi:10.1155/2017/8217361